I'm 23yr. female. I'm 5'5" and about 140lbs. I fairly active, I do have a two year old son that I chase after all day. About two weeks ago I noticed a rash on my stomach, that has since then gotten worse and is now slowing spreading to my back. The rash looks like light small red patches everywhere. About that same time, two weeks, I had also started having trouble sleeping. I feel exhausted all the time. Often times, I even feel sick to my stomach from the lack of sleep. Now it's effecting my vision and I feeling forgetful or foggy. I've always had neck problems but my neck seems to be hurting worse lately. I have joint pains in my wrists, elbows and knees. My muscles feel weak and ache constantly (feels like growing pains in my legs). My arms, hands and legs easily go numb and tingles if I put pressure on them, especially when I sleep. My hands will sometimes lock with my four fingers together and my thumbs going inward. I have a constant low-grade headache and a low-grade fever that comes and goes. does anyone have any idea of what is wrong? I was told to go to urgent care when I mentioned I had neck pain and a rash, but the doctor on call only can me creme for the rash and told me to follow up with my primary doctor in about a week. Thank you!
No the rash is red throughout. It looks like light red circle/oval patch, it doesn't itch and it is not raised. I went to the doctor today and he thinks all of this will clear up if I can get back on a regular sleeping pattern. He wrote me a prescription for Trazodone, which is a sleeping aid. My problems didn't start after several nights of no sleep though. If anything I can not sleep because of the pain and discomfort. I am fasting tonight and having blood work done in the morning.I believe he is testing me for quite a few things. We'll see.
Hi, I surely can relate to everything you said. I have been suffering w/it for 4+yrs.,but I finally found a dr..I hope. To me it sounds like shingles. Do some research on it. I don't have that. I don't think. I have a lot of other things. I can relate to lack of sleep, forgetfulness and foggyness,pain and pain and more pain,leg hurts especially behind knees,muscle weakness, numbness, pins and needles,and I have been shutting one eye w/out knowing it. I was talking w/my mom the other day and she told me that my left eye was shut and did I know it. That was strange, but I acredit it to the Lyrica..I think that has to be it because the dr. I saw yesterday told me one good thing that he didn't think it was Chiari Malformation. I was worried because I too hurt in my neck all the time.It just feels stiff and sore,achey (achy). You certainly can't rub it..it hurts worse. Of course now, I have two titanium plates there too. So, I feel that may be why,but my dr. was concerned, I could tell. He saw, he said a shadow behind my plates and ordered a CT Scan and EMG (test will be done the 14th).I just hope there isn't anything in there wrong. My surgery in '06, I hurt in my rt. arm that whole yr. and the ones to follow. Maybe now,after doing w/out ins. for almost 2 yrs. I will find what has happened to me. I just hope you can do the same in a shorter period of time. I would go to a good Neur..research on net ur symptoms..just don't tell the dr. what u think u have, let them do it...they do hate that. Still, u would have an idea @ what was going on. Check out shingles. I heard that they cause a rash on the stomache area and if they meet if wouldn't be good..so don't wait. If u have ins. go now and find the answers. Oh, get a second opinion too. I wish u the best of luck and let me know how things turn out for I will say a prayer for u. Have faith in the Lord...The Great Physician..Nothing is impossible for Him....just believe.
Hi, thanks for the post and for the kind words of hope. I really hopes its not that! I googled 'shingles' to see what some of the other symptoms were. Luckly, my rash does match the same description. Mine is solid light red, circular/oval patches that range in size from a pea to a quarter. It does not itch and it is not raised, nor does it blister or feel like sandpaper. I've had all my symptoms for about 7 years now. My joint pain and weakness has gotten worse in the past two years. I've always had trouble sleeping too, but within the past 2 now going on 3 weeks everything started to intensify and thats when I noticed the rash. I've gotten hardly any sleep recently. Not sure if they are all connected? Or if I have had the rash before and never noticed it since it does not itch. I'm usually pretty tan but now that I havent been in the sun my tan is gone and its easier to see the color difference in the my skin. I am going to have lab work done tomorrow. I saw the doctor today and he thinks this will all be cured once I get my sleep back. He precribed me Trazodone, which is a sleeping aid. My problems started before I had sleeping problems...We'll see though. I'm sure regaining a normal sleep pattern will definitelly help.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.